Affordable Access

Publisher Website

Nearly realcompact spaces

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
47
Issue
3
Identifiers
DOI: 10.1016/0166-8641(92)90031-t
Keywords
  • Nearly Realcompact
  • Realcompact
  • Relatively Pseudocompact
  • Nowhere Locally Compact
  • σ-Compact
  • Strongly Isocompact
Disciplines
  • Mathematics

Abstract

Abstract A Tychonoff space X is nearly realcompact if βX− υX is dense in βX− X. Several characterizations of nearly realcompact spaces are given. Also given are sufficient conditions for spaces to be nearly realcompact as well as sum, product and mapping theorems.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments